# SDR FDEA202109092263

- Difficulty date: September 9, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 84,111 hours, 15,761 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - OUTBOARD FLAP ASSEMBLY INBOARD FORWARD HINGE (WING SIDE)   OUTBOARD ACTUATOR HOLE CORROSION. RIGHT HAND WING - OUTBOARD FLAP ASSEMBLY INBOARD FORWARD HINGE (WING SIDE)   REPLACED WITH NEW HINGE ASSEMBLY AS PER AMM 57-53-01-4. REPAIR CLASSIFIED AS MINOR   PER GMM 6-2-100.
